# SDR KC2R0821201449286

- Difficulty date: August 21, 2014
- Submitted: September 10, 2014
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 1,000 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HOUR INSPECTION OF MAGNETOS, IMPULSE COUPLING ON EACH MAG WAS FOUND TO HAVE CRACKS IN THE HUB BASE PLATE, LOCATED AT THE FULL ADVANCE STOP NOTCH.  CRACKS RADIATE FROM THE SHARP-CORNERED FEATURE OF THE NOTCH OF THE PLATE.  DEFECT DETECTED USING MAGNETIC PARTICLE NDT TESTING.
